# SDR IPXA2023093034802

- Difficulty date: September 22, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 33,544 hours, 12,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK WING CENTER FRONT SPAR STIFFENER AT STA 785.9 RBL 11 (REPAIR) REVIEW COMPLETE
